Skip navigation

IF you are taking a new medication and you begin to feel dizzy and nauseous you have an upset stomach a ringing in your ears a sore throat a sudden drop in blood pressure difficulty in swallowing your heart starts pounding you experience a loss of hearing joint pain diarrhea and an unusual loss of hair -Do you honestly think you have to call the doctor to ask him IF this medication is right for you Isn’t there a little something here that would kind of tip you off that something’s not quite right here Deep down wouldn’t you sort of have a pretty good idea of what’s going on So what IF you did call your doctor What IF you did ask him IF this medication is right for you What would you do IF he said YES IT IS RIGHT FOR YOU ! What IF

Advertisements

One Comment

  1. Continue taking the medication and before you die instruct your estate to sue the doctor?

    Like


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: